# SDR GTIA2021121336173

- Difficulty date: December 12, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N690NK
- Make and model: Airbus A320-232
- Aircraft serial: 8434
- Aircraft time: 10,253 hours, 4,677 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE BELOW 1500 PSI.-SERVICED L2 DOOR TO WITHIN SERVICEABLE LIMITS IAW AMM 52.13.00
